Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 69, NWS Milwaukee, WI

June 29, 2014Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 29, 2014, 11:09 PM CDT for Dane County, Wisconsin. It was in force for 51 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2014, 11:09 PM CDT (04:09 UTC)
Expired
Jun 30, 2014, 12:00 AM CDT
In force
51 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Dane County, WI

The radar

The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 11:15 PM CDTTSTM WND DMG4 Nne Fitchburg, WIDELAYED REPORT. 5 INCH DIAMETER TREE BRANCH SNAPPED OFF. TIME OF EVENT ESTIMATED FROM WEATHER RADAR.
Jun 29, 11:25 PM CDTTSTM WND DMG4 Nne Oregon, WIA 4.3 MILE PATH OF WIND DAMAGE THAT STARTED APPROXIMATELY AT 1125 PM ON HWY MM JUST NORTH OF THE INTERSECTION OF HWY MM AND HWY 14. THE PATH OF DAMAGE ENDED AROUND 1135 PM NEAR THE INTERSECTION OF HWY 51 AND MAHONEY ROAD. NUMEROUS DOWNED TREES. ROOF DAMAGE TO
Jun 29, 11:27 PM CDTTORNADO 12 N Oregon, WITORNADO RATED EF1 TOUCHED DOWN 2 MILES NORTH OF OREGON AT 1127 PM CDT. TORNADO CAUSED EXTENSIVE TREE DAMAGE. NUMEROUS LARGE PINE TREES SNAPPED. TORNADO LIFTED 3.9 MILES NORTHEAST OF OREGON AT 1130 PM. ESTIMATED PATH LENGTH OF 2.3 MILES AND MAXIMUM PATH WIDTH O
Jun 29, 11:28 PM CDTTORNADO2 Nne Oregon, WIEF-1 TORNADO. DAMAGE PATH 1.2 MILES...500 YARD MAX PATH WIDTH. HALF OF ROOF TORN OFF OF LARGE BARN...PARTIAL ROOF TORN OFF OF POLE BARN. NUMEROUS TREES UPROOTED AND SNAPPED.
Jun 29, 11:31 PM CDTTSTM WND DMG3 Nne Oregon, WI6 INCH DIAMETER TREE DOWN ON A CAR. A GROVE OF TREES DOWN. GRAIN ELEVATOR OFF OF A SILO ON THE GROUND. TIME OF EVENT ESTIMATED FROM WEATHER RADAR.
Jun 29, 11:41 PM CDTTSTM WND DMG2 N Oregon, WITREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 8:15 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 29, 10:54 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1816 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1816 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WUUS53 KMKX 300409
SVRMKX
WIC025-300500-
/O.NEW.KMKX.SV.W.0069.140630T0409Z-140630T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1109 PM CDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DANE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 1200 AM CDT

* AT 1108 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERONA...
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MADISON...SUN PRAIRIE...FITCHBURG...MIDDLETON...STOUGHTON...
  WAUNAKEE...VERONA...OREGON...MCFARLAND...MONONA...MOUNT HOREB...
  MARSHALL...COTTAGE GROVE...CROSS PLAINS...DEERFIELD...SHOREWOOD
  HILLS...CAMBRIDGE...MAPLE BLUFF...UTICA AND ROCKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR
SOUTHEAST WISCONSIN.

LAT...LON 4290 8970 4314 8971 4323 8902 4289 8903
TIME...MOT...LOC 0408Z 260DEG 41KT 4301 8960 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

MRC
4 follow-up statements
313 
WWUS53 KMKX 300426
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1126 PM CDT SUN JUN 29 2014

WIC025-300500-
/O.CON.KMKX.SV.W.0069.000000T0000Z-140630T0500Z/
DANE WI-
1126 PM CDT SUN JUN 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT
FOR CENTRAL DANE COUNTY...

AT 1125 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCFARLAND...
MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MADISON...SUN PRAIRIE...FITCHBURG...MIDDLETON...STOUGHTON...
WAUNAKEE...VERONA...OREGON...MCFARLAND...MONONA...MOUNT HOREB...
MARSHALL...COTTAGE GROVE...CROSS PLAINS...DEERFIELD...SHOREWOOD
HILLS...CAMBRIDGE...MAPLE BLUFF...UTICA AND ROCKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR
SOUTHEAST WISCONSIN.

LAT...LON 4290 8970 4314 8971 4323 8902 4289 8903
TIME...MOT...LOC 0425Z 262DEG 52KT 4304 8923 

HAIL...<.75IN
WIND...60MPH

$$

HENTZ
562 
WWUS53 KMKX 300433
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 PM CDT SUN JUN 29 2014

WIC025-300500-
/O.CON.KMKX.SV.W.0069.000000T0000Z-140630T0500Z/
DANE WI-
1133 PM CDT SUN JUN 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT
FOR EASTERN DANE COUNTY...

AT 1133 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCFARLAND...
MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MADISON...SUN PRAIRIE...FITCHBURG...MIDDLETON...STOUGHTON...VERONA...
OREGON...MCFARLAND...MONONA...MARSHALL...COTTAGE GROVE...DEERFIELD...
SHOREWOOD HILLS...CAMBRIDGE...MAPLE BLUFF...UTICA...ROCKDALE...CAMP
RANDALL STADIUM...HENRY VILAS ZOO AND DEANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR
SOUTHEAST WISCONSIN.

LAT...LON 4290 8952 4314 8950 4323 8902 4289 8903
TIME...MOT...LOC 0433Z 259DEG 47KT 4296 8928 

HAIL...<.75IN
WIND...60MPH

$$

HENTZ
936 
WWUS53 KMKX 300441
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1141 PM CDT SUN JUN 29 2014

WIC025-300500-
/O.CON.KMKX.SV.W.0069.000000T0000Z-140630T0500Z/
DANE WI-
1141 PM CDT SUN JUN 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT
FOR SOUTHEASTERN DANE COUNTY...

AT 1140 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STOUGHTON...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...SUN PRAIRIE...STOUGHTON...MCFARLAND...MONONA...
MARSHALL...COTTAGE GROVE...DEERFIELD...CAMBRIDGE...UTICA...ROCKDALE
AND DEANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR
SOUTHEAST WISCONSIN.

LAT...LON 4290 8937 4315 8928 4323 8902 4289 8903
TIME...MOT...LOC 0440Z 264DEG 45KT 4296 8916 

HAIL...<.75IN
WIND...60MPH

$$

HENTZ
186 
WWUS53 KMKX 300452
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1152 PM CDT SUN JUN 29 2014

WIC025-300502-
/O.EXP.KMKX.SV.W.0069.000000T0000Z-140630T0500Z/
DANE WI-
1152 PM CDT SUN JUN 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DANE COUNTY WILL
EXPIRE AT 1200 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR
SOUTHEAST WISCONSIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL WISCONSIN.

LAT...LON 4290 8937 4315 8928 4323 8902 4289 8903
TIME...MOT...LOC 0450Z 260DEG 41KT 4296 8916 

$$

HENTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 9:08 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 29, 9:08 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT SUN JUN 29 2014

.UPDATE...

SEVERE STORM POTENTIAL EVOLVING.

LEFT MOVING STORM WILL MOVE OUT OF NORTHEAST IOWA WITH SEVERE HAIL
POTENTIAL. OTHER RIGHT MOVING STORMS MAY REACH THE BORDER COUNTIES
WITH ILLINOIS. SEVERE THUNDERSTORM WATCH TIL 3 AM MUCH OF SOUTH
CENTRAL WISCONSIN. ZERO TO 6 KM SHEAR IS AROUND 60 KNOTS ACROSS
THE DELLS AREA...A LITTLE LESS IN THE FAR SOUTH.

&&

.AVIATION/06Z TAFS/...

WIDESPREAD SHOWERS AND STORMS ARE LIKELY SPREADING FROM WEST TO
EAST TONIGHT...WITH SOME OF THE STORMS POSSIBLY SEVERE. YET
ANOTHER ROUND OF STORMS IS THEN EXPECTED MONDAY...MAINLY IN THE
AFTERNOON AND EVENING. THIS LOOKS LIKE THE BEST CHANCE FOR SEVERE
STORMS. LOWER IFR CIGS/VSBYS LIKELY WITHIN THE STRONGER STORMS.

ALSO MVFR VSBYS AROUND SUNRISE...AND SOME MVFR CIGS LATE UNTIL
MID MORNING WHEN CUMULUS BASES RISE WITH HEATING.

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT SUN JUN 29 2014/

TONIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM

DECENT 850 MB WARM AIR ADVECTION COUPLED WITH A WEAK SHORTWAVE WILL
LIKELY KICK OFF WIDESPREAD THUNDERSTORMS LATE AFTERNOON AND EARLY
EVENING ACROSS EASTERN IOWA. THESE STORMS ARE EXPECTED TO AFFECT
SOUTHERN WISCONSIN MID EVENING INTO EARLY NIGHT. WITH MLCAPE OF
AROUND 1500 J/KG AND 0-6 KM BULK SHEAR AROUND 45 KNOTS...SOME OF THE
STORMS COULD BE SEVERE...MAINLY ACROSS THE SOUTHWEST HALF OF THE
FORECAST AREA. HEAVY RAIN IS ALSO POSSIBLE WITH PRECIPITABLE WATER
VALUES OF AROUND 1.75 INCHES...THOUGH STORM MOTION AND MCS
PROPAGATION VECTORS SUGGEST THINGS MAY BE MOVING ALONG QUICK ENOUGH
TO LIMIT RAIN TOTALS.

STORMS SHOULD WIND DOWN LATER IN THE NIGHT...WITH MAINLY DRY WEATHER
POSSIBLE MONDAY THROUGH EARLY AFTERNOON. THE NEXT ROUND OF STORMS
WILL BEGIN TO AFFECT THE WESTERN FORECAST AREA BY MID OR LATE
AFTERNOON. ALL SIGNS STILL POINT TO A PRETTY SOLID SEVERE THREAT
LATER TOMORROW AFTERNOON AND INTO THE EVENING. MLCAPE WILL PEAK IN
THE 2000-3000 J/KG RANGE...WITH 0-6 KM SHEAR OF 50-60 KT. WITH
SEEMINGLY PLENTY OF TIME FOR THE ATMOSPHERE TO RECOVER AND IDEAL
SURFACE FRONT TIMING...CONFIDENCE IS INCREASING IN THIS ROUND OF
POTENTIAL SEVERE STORMS.

INITIAL STORM DEVELOPMENT MONDAY WILL LIKELY BE BE DISCRETE
SUPERCELLS...EVENTUALLY CONGEALING INTO A LINE OF STORMS LATER ON.
SEVERE STORMS THAT DO FORM WILL LIKELY PRODUCE LARGE HAIL AND
DAMAGING WIND. ADDITIONALLY...LOW LEVEL SHEAR WILL ALSO SUPPORT THE
POSSIBILITY OF A FEW TORNADOES. STORMS WILL ALSO LIKELY PRODUCE
HEAVY RAINFALL WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES...THOUGH STORMS SHOULD BE MOVING ALONG AT A GOOD CLIP.

MONDAY NIGHT...FORECAST CONFIDENCE IS HIGH.

STRONG TO SEVERE THUNDERSTORMS WILL EXIT TO THE EAST
QUICKLY...LIKELY CLEARING THE SOUTHEAST BY LATE EVENING. DRIER AND
COOLER AIR WILL QUICKLY FLOW IN AS WE TRANSITION INTO A MUCH
DIFFERENT WEATHER PATTERN FOR THE WEEK AHEAD.

TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE HIGH.

AN UPPER LEVEL TROF WILL DIG ACROSS THE UPPER MS VALLEY AND GREAT
LAKES DURING THIS PERIOD. GIVEN THE COLDER TEMPS ALOFT...WE/LL BE
SUSCEPTIBLE TO MAINLY DIURNAL SHOWERS WITH THE DEEP CYCLONIC
FLOW. THERE SHOULD BE ENOUGH LINGERING LOW LEVEL CAPE TUESDAY AFTN
TO BRING A SMALL CHANCE FOR THUNDERSTORMS...BUT JUST SHOWERS ON
WEDNESDAY.

THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

HIGH PRESSURE DOMINATES THIS PERIOD...BRINGING A NICE STRETCH OF
DRY WEATHER WITH HIGHS IN THE 70S AND LOWS IN THE 50S TO AROUND
60.  FIREWORKS ON FRIDAY LOOK SAFE.

SATURDAY AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM.

WILL CARRY SMALL POPS ON SATURDAY DUE TO THE GFS TRYING TO PUSH A
LOW PRESSURE SYSTEM UP AGAINST THE HIGH PRESSURE SYSTEM OVER THE
GREAT LAKES. WE MIGHT GET INTO SOME OF THE WARM ADVECTION
PRECIP...BUT WE/LL SEE. THE ECMWF IS DRY AND WILL LIKELY END UP
BEING RIGHT. THE LOW IS PUSHED BACK FOR SUNDAY SO BOTH ARE DRY FOR
THE END OF NEXT WEEKEND. SO BASICALLY THURSDAY THROUGH SUNDAY IS
LOOKING PRETTY DRY AND QUITE PLEASANT...IF YOU LIKE HIGHS IN THE
70S AND LOWS IN THE 50S TO AROUND 60.

AVIATION/00Z TAFS/...

WIDESPREAD SHOWERS AND STORMS ARE LIKELY LATER THIS EVENING INTO THE
NIGHT...WITH SOME OF THE STORMS POSSIBLY SEVERE. YET ANOTHER ROUND
OF STORMS IS THEN EXPECTED MONDAY...MAINLY IN THE AFTERNOON AND
EVENING. THIS LOOKS LIKE THE BEST CHANCE FOR SEVERE STORMS. LOWER
CIGS/VSBYS LIKELY WITHIN THE MODERATE TO HEAVY RAINFALL.

MARINE...

SEEING A FEW GUSTS APPROACHING 25 KNOTS ALONG THE SHORE THIS
AFTERNOON. SHOULD SEE THESE GUSTS DECREASE LATE AFTERNOON AND INTO
THE EVENING AS DAYTIME MIXING IS LOST...SO NOT GOING TO ISSUE A
SMALL CRAFT ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...HENTZ
TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...DAVIS
Hazardous weather outlook, Jun 29, 10:30 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1030 PM CDT SUN JUN 29 2014

WIZ046-047-051-052-056>060-062>072-301030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1030 PM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY THIS EVENING
THROUGH EARLY MORNING MONDAY FOR SOUTH CENTRAL WISCONSIN...ALTHOUGH
SEVERE THUNDERSTORMS ARE STILL POSSIBLE OVER EAST CENTRAL AND
SOUTHEAST WISCONSIN AS WELL. DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES ARE POSSIBLE WITH THE THUNDERSTORMS WITH THE
HIGHEST PROBABILITIES OVER SOUTH CENTRAL WISCONSIN. THERE MAY BE
MULTIPLE CLUSTERS OF THUNDERSTORMS TO AFFECT THE REGION THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF SOUTHERN
WISCONSIN ON MONDAY. A LINE OF SEVERE THUNDERSTORMS IS EXPECTED.
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE ALL
POSSIBLE. WE RECOMMEND PEOPLE REMAIN AWARE OF THE WEATHER
CONDITIONS AND FORECAST FOR TODAY THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MONDAY
NIGHT.

LMZ643>646-301030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1030 PM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH THUNDERSTORMS
LIKELY TONIGHT. STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MONDAY
AFTERNOON AND NIGHT. A LINE OF SEVERE THUNDERSTORMS IS EXPECTED.
BOATERS SHOULD REMAIN AWARE OF THE WEATHER CONDITIONS AND THE
FORECAST FOR THIS AFTERNOON THROUGH MONDAY NIGHT.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 29, 9:40 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 PM CDT SUN JUN 29 2014

WIZ056-057-300300-
SAUK-COLUMBIA-
940 PM CDT SUN JUN 29 2014

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SAUK...COLUMBIA
COUNTIES...

AT 940 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR REEDSBURG...
MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BARABOO...REEDSBURG...WISCONSIN DELLS...LAKE DELTON...WEST BARABOO...
NORTH FREEDOM...LA VALLE...ROCK SPRINGS...LOGANVILLE...IRONTON...LIME
RIDGE...HILL POINT...DEVILS LAKE ST PARK AND ROCKY ARBOR STATE PARK.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4364 8997 4364 8971 4341 8965 4336 9019
      4355 9019 4356 9020 4356 9031 4359 9031
TIME...MOT...LOC 0240Z 258DEG 34KT 4351 8994

HENTZ
Local storm report, Jun 29, 11:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1106 PM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TORNADO          HIGHLAND                43.05N 90.38W
06/29/2014                   IOWA               WI   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS SWATH OF DAMAGE FROM HIGHLAND
            EAST TO BLACKHAWK LAKE TO NEAR GOVERNOR DODGE STATE PARK.
            POSSIBLE TORNADO.

&&

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 9:40 PM CDTSpecial Weather StatementMKXSauk20 min
Jun 29, 9:58 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk47 min
Jun 29, 10:09 PM CDTTornado WarningMKXIowa51 min
Jun 29, 10:44 PM CDTTornado Warning Tornado observedMKXDane, Iowa31 min
Jun 29, 11:18 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jun 29, 11:22 PM CDTAreal Flood AdvisoryMKXGreen, Lafayette3 hr
Jun 29, 11:26 PM CDTAreal Flood AdvisoryMKXColumbia, Green Lake3 hr
Jun 29, 11:45 PM CDTSpecial Weather StatementMKXRock30 min
Jun 30, 12:00 AM CDTAreal Flood AdvisoryMKXJefferson, Rock3 hr
Jun 30, 12:17 AM CDTSpecial Weather StatementMKXRock28 min
Jun 30, 12:25 AM CDTSpecial Weather StatementMKXOzaukee, Washington35 min
Jun 30, 1:03 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan27 min
Jun 30, 1:27 AM CDTSpecial Marine WarningMKX33 min
Jun 30, 2:23 AM CDTSpecial Weather StatementMKXRock22 min
Jun 30, 10:45 AM CDTRiver Flood WarningMKXRock8 days
Jun 30, 10:45 AM CDTRiver Flood WarningMKXGreen, Rock4 days
Jun 30, 11:04 AM CDTRiver Flood WarningMKXKenosha8 days
Jun 30, 2:45 PM CDTSmall Craft AdvisoryMKX28 hr
Jun 30, 3:50 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette40 min
Jun 30, 4:14 PM CDTTornado WarningMKXIowa31 min
Jun 30, 4:29 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette, Rock, Sauk46 min
Jun 30, 4:42 PM CDTTornado WarningMKXDane, Iowa18 min
Jun 30, 5:11 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Rock, Walworth and 1 more49 min
Jun 30, 5:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac31 min
Jun 30, 5:27 PM CDTSpecial Marine WarningMKX108 min
Jun 30, 5:52 PM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha38 min
Jun 30, 6:00 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha45 min
Jun 30, 6:48 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.